American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[2] Kai Wang. Decomposability of homotopy Lens spaces. Bull. Amer. Math. Soc. 79 (1973) 389-392. MR 0321117.
Abstract, references, and article information   
View Article: PDF

[3] Kai Wang. Differentiable actions of $S^1$ and $S^3$ on homotopy spheres. Bull. Amer. Math. Soc. 79 (1973) 147-149. MR 0307262.
Abstract, references, and article information   
View Article: PDF

[4] Kai Wang. Differentiable actions on $2n$-spheres. Bull. Amer. Math. Soc. 78 (1972) 971-973. MR 0309142.
Abstract, references, and article information   
View Article: PDF

[5] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[6] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia